Scheduled System Maintenance on May 29th, 2015:
IEEE Xplore will be upgraded between 11:00 AM and 10:00 PM EDT. During this time there may be intermittent impact on performance. We apologize for any inconvenience.
By Topic

On the type of linear multivariable systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Sebakhy, O.A. ; Alexandria Univ., Alexandria, Egypt

Based on the prime factorization of transfer function matrices, alternative proofs of some basic properties of the type of linear multivariable systems [1] are given. Also, this leads to strengthening some results given in [1]. A connection is made between the system type and the Smith-McMillan form of the transfer function. An error in an example used in [1] is pointed out.

Published in:

Automatic Control, IEEE Transactions on  (Volume:29 ,  Issue: 11 )